# SDR 07FDEA01866

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SURFACE ACCESS PANEL 524 EB LAND AREA HAS CRACK LENGTH 1.300 IN WS 1403.  FABRICATED DOUBLERS FROM 6061-T6 .063 AND 6061-T6 .071C IAW SRM 57-41-12, SRM 51-71-30, SRM 51-71-40.  LOCATED AND DRILLED IAW SRM 51-40-44.  INSTALLED DOUBLERS IAW SRM 51-40-21.
